Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 134, NWS Jackson, MS

April 14, 20184 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 14, 2018, 9:52 AM CDT for 4 counties in Mississippi. It was in force for 68 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2018, 9:52 AM CDT (14:52 UTC)
Expired
Apr 14, 2018, 11:00 AM CDT
In force
68 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, MS, Lowndes County, MS, Noxubee County, MS, Oktibbeha County, MS

The radar

The Columbus AFB radar (KGWX), 41 km from the middle of the area, began a volume at 14:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 10:04 AM CDTTSTM WND DMG9 S Starkville, MSTREES DOWN ON PIKE RD.
Apr 14, 10:10 AM CDTTSTM WND DMG7 Sw Artesia, MSTREE ON A HOUSE.
Apr 14, 10:10 AM CDTTSTM WND DMG8 Wnw Crawford, MSTREES WERE SPORADICALLY SNAPPED OR UPROOTED IN THE VICINITY OF THE OKTOC COMMUNITY, BUT NO CONTINUOUS NARROW PATH WAS FOUND BY THE SURVEY TEAM.
Apr 14, 10:17 AM CDTTSTM WND DMG5 Sw Artesia, MSTREES DOWN ON CRAWFORD RD.
Apr 14, 10:44 AM CDTTSTM WND DMG2 Wnw Columbus, MSTREE DOWNED ON A HOUSE BEHIND THE SONIC IN NORTH COLUMBUS. OTHER MINOR STRUCTURAL DAMAGE TO BUILDINGS IN THE AREA.
Apr 14, 10:44 AM CDTTSTM WND DMG2 Wnw Columbus, MSSEVERAL TREES WERE SNAPPED OR UPROOTED ACROSS NORTHERN PORTIONS OF THE CITY OF COLUMBUS IN A CORRIDOR EXTENDING FROM ALONG LINCOLN ROAD, ACROSS US HIGHWAY 82 TO ALONG WILLOWBROOK ROAD JUST NORTH OF US HIGHWAY 82. SOME HOMES AND OTHER BUILDINGS WERE DAMAGED BY
Apr 14, 10:44 AM CDTTSTM WND DMG3 Nw Columbus, MSA STORE SIGN WAS BLOWN OUT ALONG US 45 NORTH OF COLUMBUS.
Apr 14, 10:47 AM CDTTSTM WND DMG2 Nnw Columbus, MSNUMEROUS HARDWOOD TREES BLOWN OVER ON THE NORTH SIDE OF COLUMBUS.
Apr 14, 10:48 AM CDTTSTM WND DMG3 Ssw Columbus Afb, MSLARGE OAK TREE DOWNED AT DEWAYNE HAYES CAMPGROUND.
Apr 14, 10:50 AM CDTTSTM WND DMG2 Ssw Columbus Afb, MSTREE UPROOTED, DOWN ACROSS STINSON CREEK RD.
Apr 14, 11:06 AM CDTTSTM WND DMGCaledonia, MSTREES DOWN ON WOLFE RD IN CALEDONIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 6:57 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 2.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2018-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 224 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2018-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 275 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
224 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
560 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
275 m²/s²
0-3 km storm-relative helicity
324 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

072 
WUUS54 KJAN 141452
SVRJAN
MSC025-087-103-105-141600-
/O.NEW.KJAN.SV.W.0134.180414T1452Z-180414T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
952 AM CDT SAT APR 14 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northern Noxubee County in east central Mississippi...
  Eastern Oktibbeha County in northeastern Mississippi...
  Clay County in northeastern Mississippi...
  Lowndes County in northeastern Mississippi...

* Until 1100 AM CDT

* At 951 AM CDT, severe thunderstorms were located along a line
  extending from near Pheba to near Mashulaville, moving northeast at
  45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Severe thunderstorms will be near...
  Griffith around 1000 AM CDT. 
  Pala Alto around 1005 AM CDT. 
  Brooksville around 1015 AM CDT. 
  Crawford around 1020 AM CDT. 
  Deerbrook around 1025 AM CDT. 
  Bent Oak around 1035 AM CDT. 
  Steens around 1055 AM CDT. 

Other locations impacted by these severe thunderstorms include
Artesia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 200 PM CDT for northeastern
and east central Mississippi.

LAT...LON 3319 8832 3305 8881 3329 8881 3329 8883
      3381 8886 3381 8872 3368 8872 3367 8849
      3365 8851 3367 8846 3367 8842 3369 8839
      3369 8837 3372 8833 3374 8833 3374 8825
TIME...MOT...LOC 1451Z 229DEG 38KT 3362 8894 3308 8884 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

DB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 5:55 AM CDT, 3 hours 57 minutes earlier.

Area forecast discussion, Apr 14, 5:55 AM CDT, 3 hours 57 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
555 AM CDT Sat Apr 14 2018

...SEVERE STORMS AND FLASH FLOODING CONTINUE TODAY ...

.UPDATE...
Updated for 12Z aviation discussion

&&

.AVIATION...
12Z TAF discussion:
Ceilings will lower through the period as the cold front pushes
across the region. As showers and thunderstorms track across the
region MVFR/IFR conditions will continue to develop and will
linger as storms move through the TAF sites during the period. In
the wake of the front showers will decrease for tonight from the
west as clouds lift to VFR levels overnight. Winds will gust from
the south at 10 to 20 knots with gusts to around 25 knots, then
will switch around to the northwest during the day./17/

&&

.DISCUSSION...

Today through Tonight...

The primary concerns will be the flash flood and severe potential
for today followed by rain chances ending from the west
overnight.

Latest satellite imagery showed a potent storm system with an
associated closed low over Nebraska pushing through the Plains. A
line of severe storms were occurring over the western portions of
the ArkLaMiss. On the surface a strong cold front was approaching
the ArkLaMiss from the west.

Looking at severe potential for today. Models continue to show a
strong low level jet of 40-60 knots, strong shear, and good
instability for all modes of severe weather for today. CAM guidance
had some faster solutions with the line from Eupora to Bude by 12z
and pushed the line out by around early afternoon. Opted to go with
the slower CAM solutions with the line from just east of Grenada to
Natchez by 12z and pushing out of the region by this evening. CAM
guidance shows a slight weakening trend as it moves into min Theta
air in the 320s during the morning. This will change as daytime
heating gets into gear and surge of theta air in the 330s plus
surges into eastern half of Mississippi during the afternoon. This
combined with the low level jet and instability which will help the
line of storms to strengthen as it moves into Eastern Mississippi
during the afternoon hours. The line should push out of the region
along with the cold front by this evening. So with this in mind will
keep the enhanced and slight risk of severe storms with all modes of
severe weather.

Looking at heavy rain potential for today. Models continue to show
anomalous pwats approaching 2 inches surging across the region with
good moisture transport and strong upper divergence. WPC has a
moderate risk through early this morning across the northwest delta
which is immediately surrounded by a slight risk as well as a
moderate risk across the east surrounded by a slight risk which
extends back toward the delta region. Still looking at 3 to 5 inches
region wide for rainfall amounts with some flash flooding potential.
So with this in mind will continue the flash flood watch areawide
until 00z this evening.

Going into tonight expect the cold front to sweep out of the region
as rain chances decreases from the west along with clouds overnight.
A cooler airmass will filter into the region with unseasonable lows
mainly in the 40s./17/

Sunday through Friday night:

A highly amplified tropopause fold and PV intrusion will drive an
anomalously cold thermal trough into the ArkLaMiss Sunday and
Sunday night. Expect an uncomfortably chilly day Sunday with
considerable stratocumulus and breezy conditions adding to the
discomfort. Although the surface high will be weak, clear skies
and light wind Sunday night will be sufficent for temperatures to
drop well into the 30s, especially for north central/northeast MS
where frost is looking more likely. It is looking more probable
that there will be at least a limited threat for a light freeze in
that area, and this may need to be mentioned in the HWO as we get
closer.

Otherwise, the remainder of the weak will see a stretch of dry
conditions with temperatures more typical of mid April as ridging
aloft takes control of the weather for the most part. There will
be a progressive trough moving through the northern stream that
will send a very weak cold front into the forecast area, and any
rain chances with that are expected to be rather low. Longer range
guidance has been signaling for the next significant storm system
to impact the region next weekend. This system will need to be
monitored for any sort of severe weather/heavy rain potential.
/EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       71  42  57  37 / 100  36   3   0
Meridian      74  45  59  37 /  96  75   5   1
Vicksburg     67  41  57  38 /  83  13   2   0
Hattiesburg   75  46  62  38 /  97  75   4   0
Natchez       68  41  59  37 /  88  16   1   0
Greenville    67  41  54  37 /  75  12   2   0
Greenwood     69  41  53  36 /  92  21   3   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through this evening for MSZ018-019-025>066-
     072>074.

LA...Flash Flood Watch through this evening for LAZ007>009-015-016-
     023>026.

AR...Flash Flood Watch through this evening for ARZ074-075.

&&

17
Hazardous weather outlook, Apr 14, 8:39 AM CDT, 1 hour 13 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
839 AM CDT Sat Apr 14 2018

ARZ074-075-LAZ007>009-015-023-MSZ018-019-034-151345-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Franklin LA-Bolivar-Sunflower-Washington-
839 AM CDT Sat Apr 14 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest Mississippi.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Limited
TIMING...Today

Flash flooding will be possible today as continued showers and
some thunderstorms bring storm total rainfall amounts up to three
to five inches with locally higher amounts.

(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Friday.

MSZ030>033-037>039-044>046-049>052-054>058-062>066-072>074-151345-
Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee-Leake-
Neshoba-Kemper-Rankin-Scott-Newton-Lauderdale-Copiah-Simpson-
Smith-Jasper-Clarke-Lincoln-Lawrence-Jefferson Davis-Covington-
Jones-Marion-Lamar-Forrest-
839 AM CDT Sat Apr 14 2018

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, northeast Mississippi,
south central Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today

FLOODING
THREAT...Elevated
TIMING...Today

Severe storms capable of damaging winds up to 70 mph, golfball
sized hail and tornadoes are expected today along and ahead of a
cold front that will be moving across the region. A strong tornado
or two cannot be ruled out.

Widespread rain of three to five inches with locally higher
amounts is expected to lead to areas of flash flooding today.

(https://www.weather.gov/images/jan/graphicast/image1.png)
(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

MSZ026>029-036-042-043-047-048-053-059>061-151345-
Grenada-Carroll-Montgomery-Webster-Holmes-Yazoo-Madison MS-Warren-
Hinds-Claiborne-Jefferson-Adams-Franklin MS-
839 AM CDT Sat Apr 14 2018

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, southwest Mississippi,
and west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...through Midday

FLOODING
THREAT...Elevated
TIMING...Today

Severe storms capable of damaging winds, hail and tornadoes are
possible today along and ahead of a cold front that will be moving
across the region.

Widespread rain of three to five inches with locally higher
amounts is expected to lead to areas of flash flooding today.

(https://www.weather.gov/images/jan/graphicast/image1.png)
(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

LAZ016-024>026-MSZ025-035-040-041-151345-
Madison LA-Catahoula-Tensas-Concordia-Leflore-Humphreys-Issaquena-
Sharkey-
839 AM CDT Sat Apr 14 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi, and
west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...this Morning

FLOODING
THREAT...Limited
TIMING...through Midday

Isolated severe storms capable of damaging winds and tornadoes
are possible this morning along and ahead of a cold front that
will be moving across the region.

Flash flooding will be possible through midday as continued
showers and some thunderstorms bring storm total rainfall amounts
up to three to five inches with locally higher amounts.

(https://www.weather.gov/images/jan/graphicast/image1.png)
(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

50

&&

...HAZARD LEGEND...

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Apr 14, 9:22 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
922 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     TSTM WND DMG     5 ESE FLORA             32.53N 90.23W
04/14/2018                   MADISON            MS   LAW ENFORCEMENT

            TREES AND POWER LINES DOWNED ON CEDAR HILL
            RD.

&&

DL
Local storm report, Apr 14, 9:25 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
925 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 AM     TSTM WND DMG     6 NE MADISON            32.52N 90.04W
04/14/2018                   MADISON            MS   LAW ENFORCEMENT

            TREES AND POWER LINES DOWNED ON CEDAR GROVE
            LN NEAR YANDELL RD.

&&

DL
Local storm report, Apr 14, 9:32 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
932 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 AM     TSTM WND DMG     5 WSW PEARL RIVER       32.75N 89.32W
04/14/2018                   LEAKE              MS   EMERGENCY MNGR

            TREE DOWN ALONG MS HIGHWAY 427.

&&

DL
Local storm report, Apr 14, 9:34 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
934 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 AM     TSTM WND DMG     RALEIGH                 32.03N 89.52W
04/14/2018                   SMITH              MS   EMERGENCY MNGR

            TREES WERE BLOWN DOWN IN THE RALEIGH AREA.

&&

JC
Special weather statement, Apr 14, 9:35 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Jackson MS
935 AM CDT SAT APR 14 2018

MSZ045-046-051-052-141530-
Kemper MS-Lauderdale MS-Newton MS-Neshoba MS-
935 AM CDT SAT APR 14 2018

...A STRONG THUNDERSTORM WILL AFFECT NEWTON...WESTERN KEMPER...
NESHOBA AND WESTERN LAUDERDALE COUNTIES UNTIL 1030 AM CDT...

At 934 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Pearl River to near Pineville.
Movement was northeast at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Strong thunderstorms will be near...
  Philadelphia, Pearl River and Burnside around 940 AM CDT.
  Newton around 955 AM CDT.
  Preston around 1000 AM CDT.
  Meehan around 1010 AM CDT.
  Suqualena around 1020 AM CDT.

Other locations impacted by these storms include Tucker, Chunky and
Hickory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A tornado watch remains in effect until 200 PM CDT for east central
Mississippi.

LAT...LON 3291 8871 3226 8884 3223 8930 3284 8926
TIME...MOT...LOC 1434Z 240DEG 42KT 3281 8920 3212 8933

DB
Local storm report, Apr 14, 9:42 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
942 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 AM     TSTM WND DMG     MAGEE                   31.87N 89.73W
04/14/2018                   SIMPSON            MS   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN IN MAGEE AND A COUPLE
            OF OTHER TREES WERE BLOWN DOWN IN THE
            COUNTY.

&&

JC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 10:43 PM CDTSevere Thunderstorm WarningJANIssaquena, Washington36 min
Apr 13, 10:49 PM CDTTornado WarningJANWashington56 min
Apr 13, 11:11 PM CDTSpecial Weather StatementJANWashington49 min
Apr 13, 11:29 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington46 min
Apr 14, 12:01 AM CDTSpecial Weather StatementJANSunflower29 min
Apr 14, 3:45 AM CDTTornado WarningJANBolivar60 min
Apr 14, 3:49 AM CDTTornado WarningJANWashington41 min
Apr 14, 4:06 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington39 min
Apr 14, 4:16 AM CDTTornado WarningJANIssaquena, Sharkey, Washington44 min
Apr 14, 4:21 AM CDTTornado WarningJANLeflore, Sunflower54 min
Apr 14, 4:49 AM CDTTornado WarningJANHumphreys, Leflore, Sunflower46 min
Apr 14, 5:13 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Montgomery77 min
Apr 14, 6:12 AM CDTSpecial Weather StatementJANWarren33 min
Apr 14, 6:44 AM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson61 min
Apr 14, 6:53 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Yazoo52 min
Apr 14, 7:07 AM CDTTornado WarningJANHinds, Madison53 min
Apr 14, 7:10 AM CDTSpecial Weather StatementJANCopiah50 min
Apr 14, 7:27 AM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Lincoln44 min
Apr 14, 7:43 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin62 min
Apr 14, 7:47 AM CDTTornado WarningJANRankin43 min
Apr 14, 8:24 AM CDTSevere Thunderstorm WarningJANSimpson, Smith51 min
Apr 14, 8:28 AM CDTSevere Thunderstorm WarningJANLeake, Scott, Smith62 min
Apr 14, 8:28 AM CDTTornado WarningJANRankin, Simpson, Smith17 min
Apr 14, 8:33 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence57 min
Apr 14, 9:07 AM CDTSevere Thunderstorm WarningJANMarion68 min
Apr 14, 9:11 AM CDTSevere Thunderstorm WarningJANJasper, Smith79 min
Apr 14, 9:16 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Jones89 min
Apr 14, 9:16 AM CDTSevere Thunderstorm WarningJANChoctaw, Neshoba, Oktibbeha, Winston59 min
Apr 14, 9:35 AM CDTSpecial Weather StatementJANNeshoba, Newton55 min
Apr 14, 9:53 AM CDTSevere Thunderstorm WarningJANClarke, Jasper97 min
Apr 14, 9:54 AM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion81 min
Apr 14, 10:03 AM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee57 min
Apr 14, 10:06 AM CDTTornado WarningJANClay, Lowndes, Oktibbeha54 min
Apr 14, 10:10 AM CDTTornado WarningJANForrest, Lamar65 min
Apr 14, 10:40 AM CDTSevere Thunderstorm WarningJANJones65 min
Apr 14, 10:49 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale56 min
Apr 14, 10:51 AM CDTTornado WarningJANLowndes24 min
Apr 14, 11:00 AM CDTTornado WarningJANKemper, Lauderdale45 min
Apr 14, 11:22 AM CDTSevere Thunderstorm WarningJANClarke53 min
Apr 14, 11:24 AM CDTSevere Thunderstorm WarningJANKemper, Noxubee32 min
Apr 14, 11:51 AM CDTSevere Thunderstorm WarningJANForrest, Lamar39 min
Apr 14, 12:10 PM CDTTornado WarningJANForrest20 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.